# SDR SWAA2021021841791

- Difficulty date: January 13, 2021
- Submitted: February 18, 2021
- Operation: Air carrier
- Aircraft: N566WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32753
- Aircraft time: 61,404 hours, 31,141 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Access Panel
- Condition: Cracked
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ACCESS PANEL 643BB ON PRELOAD PAD; FLAP SUPPORT FAIRING 7 RT WING (2 EA).  REPLACED PRELOAD PAD 2 E/A ON FLAP TRACK FAIRING 7 (643BB) AT RT WING IAW SRM 51-40-02 AND PERFORMED O/B FLAP I/B SUPPORT FAIRING ADJUSTMENT IAW B737-700 AMM 27-51-28-820-802 TOOL USED CALIPER PN 700-113- 10 SN 0023212 DUE DATE 14-SEP-21 THICKNESS GAGE PN 2ZVE6 SN AE-408782 DUE DATE 28JUL21.
